# SDR SWAA2016110909548

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 65,299 hours, 38,420 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9712091
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE FAILED AT TOD, THROTTLES RETARDED AND CABIN PRESSURE WAS LOST.  MANUAL SELECTED & CABIN PRESSURE RISE STOPPED AT 11,000 MSL, THEN PRESSURE RECOVERED TO 5000' EMERGENCY DESCENT CONTINUE TO 24,000 THEN FURTHER TO 16000'.  DECLARED EMERGENCY.  R & R NR 1 CABIN PRESSURE CONTROLLER IAW AMM.
